# SDR AWXA200301429

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 44,431 hours, 19,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 444
- Condition: Failed
- Location: Cabin
- Part time: 42,399 hours, 19,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING 4-DAY CHECK THE FORWARD AND AFT EMERGENCY POWER SUPPLY UNITS WERE FOUND INOPERATIVE DURING EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED THE FORWARD (10WL) AND AFT (13WL) EMERGENCY POWER SUPPLY UNITS, OPERATIONAL CHECK WAS GOOD.  PART NAME; EPSU, MFG; DIEHL GMBH, P/N; 3214-54, S/N; 2338, TT; 30713, TC; 13010, TSR; 357.
